Fixed Point Results for Almost Generalized Cyclic -Weak Contractive Type Mappings with Applications
Mohamed Jleli,
Erdal Karapınar and
Bessem Samet
Abstract and Applied Analysis, 2012, vol. 2012, 1-17
Abstract:
We define a class of almost generalized cyclic -weak contractive mappings and discuss the existence and uniqueness of fixed points for such mappings. We present some examples to illustrate our results. Moreover, we state some applications of our main results in nonlinear integral equations.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/917831.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/917831.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:917831
DOI: 10.1155/2012/917831
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().